# SDR FDEA201703311024

- Difficulty date: March 31, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 28,540 hours, 15,439 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960650002
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP I/B BULLNOSE SKIN CHAFFED. REPAIRED LT WING O/B FLAP I/B BULLNOSE SKIN IAW SRM 57-50-00 FIG 208, MAJOR REPAIR.
